# SDR SWIA202162696

- Difficulty date: September 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 1-2 HAS EVIDENCE OF CORROSION/FRETTING AND DEGRADED PROTECTIVE COATING   (C-CHECK RO 11-20-2021)   BLENDED CORROSION ON THE LH SLAT TRACK 1-2 "WITHIN LIMITS" REF MHI REO 670-57-42-1221 REV-- DATED 2021-10-18, ALL STEPS COMPLIED WITH.  RESTORED ACCESS.  OP CHECKS & GAP CHECKS GOOD.  COMPLIED WITH ST 51-900-1002-SKY
